# SDR DHL2005741607

- Difficulty date: June 1, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1110, BL-0, LWR CHORD IS EXFOLIATED.  REMOVED WEB FOR ACCESS FROM STA 1110 BL 0 TO STA 1130 BL 0 IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA FLOORBEAM LOWER CHORD STA 1110 BL 0 SIZE 4.5 X 2 INCH IAW B727 SRM 53-10-8.  FABRICATED REPAIR ANGLES FILLER AND STRAP MAT USED ANGLES 7075-T6 .071 SIZE 16.5 X 2.25 INCH PO 5096275 FILLER 7075-T6 .0125 SIZE 4.5 X 2 INCH PO 9912445 STRAP 7075-T6 .100 PO 9911586 SIZE 18.5 X 2 INCH IAW B727 SRM 53-10-8.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT FLOORBEAM CHORD STA 1110 BL 0 IAW B727 SRM 53-102.  INSTALLED WEB WHICH WAS REMOVED TO GET ACCESS TO THE DAMAGED AREA FROM STA 1110 TO 1130 BL 0 IAW B727 SRM 51-30-2.
